Asked by peter
After Using Efudex For 5 Weeks Can The Skin Recover On It's Own Without Further Creams?
Using a steroid cream to aid recovery sounds like it could prolong the redness that I am hopefully trying to recover from after having it for 5 weeks, and wondered if the skin would repair itself better on it's own.
This is definitely a question for your doctor or dermatologist to answer. I would say it really depends on what you are using the Efudex to treat.
Here is some information on topical chemo creams including Efudex which may help to answer your question:
Efudex, Aldara, and other Topical Chemo Creams
Member Question: Does anyone have anything good to say about Efudex?
A Dermatologist Answers Questions about Topical Chemo Creams
Official Efudex website
I hope this helps some. Sorry I cannot answer your question more directly. Your best bet is to contact the prescribing doctor.
Let us know how the healing process goes. Thank you for your question.